# SDR UPS97822975

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Miss Drilled
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FUSELAGE FRAME F/S 130 HAS NUMEROUS DOUBLE DRILLED, ENLONGATED, AND HOLES WITH SHORT E.D. (CARGO LINER ATTACH HOLES).  REMOVED, FABRICATED AND INSTALLED FRAME IAW SRM 51-1-20 AND DHC SK- 894-514 (REF UPS ENRG FILE NR DC8-53-1790).
